| Model Number |
02.07.1206L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At 4 years and 11 months from the primary, the patient came in reporting pain, due to a subsided tibial tray.The surgeon revised all implants and converted the patient from a sphere to hinge implants.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 25 nov 2024.Lot 1900520: 22 items manufactured and released on 14-jun-2019.Expiration date: 2024-05-27.No anomalies found related to the problem.To date, 21 items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.